# SDR SWAA2020031642463

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,922 hours, 25,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE GIRT BAR STRAP NEEDS ADJUSTMENT         REPOSITIONED FWD SERVICE DOOR SLIDE IN CONTAINER PER AMM 25-66-01
